# SDR CA970514001

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7160 · Engine Air Intake System
- Part: Control Cable
- Part number: A5222
- Condition: Broken
- Location: Carb Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT COULD NOT ADJUST CARBURETOR HEAT OUT OF YELLOW ZONE.  CABLE BROKEN.
